| Catalog Number |
8065753075 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during surgery, the ophthalmic system was not building vacuum in irrigation and aspiration mode, as well as in phacoemulsification mode.The surgery was completed on the same day by using another machine.There was no patient impact.
Additional Manufacturer Narrative
The company representative was able to replicate the reported issue.The nonconforming fluidics module was replaced to address this issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this serial number¿ was performed.There were no similar complaints reported for the ¿product serial¿ under investigation, with the same event code.The root cause of the reported event is attributed to the nonconforming fluidics module.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar incident data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: 2026-17476.